# SDR 7AHR201405292655

- Difficulty date: May 22, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L IS CORRODED AT BS 1022.00.  REMOVED DAMAGED AREA OF STRINGER APPROX 25" AND INSTALLED NEW SECTION OF STRINGER IAW SRM 53-023, FIG18 & 51-30-5.
